# SDR 03FDEA01341

- Difficulty date: August 19, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727-200
- Aircraft serial: 20934
- Aircraft time: 51,736 hours, 32,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR, HAS A GOUGE ON THE EXTERNAL SKIN, 40 INCHES FROM THE LOWER END.  EVALUATED GOUGE ON AFT AIRSTAIR EXTERNAL SKIN 40 INCHES FROM LOWER END. FOUND GOUGE TO   BE .012 INCHES DEEP. ORIGINAL THICKNESS IS .040. FOUND TO BE OUT OF LIMITS PER SRM 52-00-2.   REMOVED DAMAGE IN AN AREA OF 2.25 X 4.25 INCHES. FABRICATED, ALODINED, PRIMED AND INSTALLED REPAIR DOUBLER PER SRM 52-10-2.
